# SDR Z1RA7201710028929

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 1,379 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 7655070820101
- Condition: Inoperative
- Location: Mlg Downlock
- Part time: 1,379 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

RIGHT MAIN LANDING GEAR DOWN LOCK LIGHT WOULD NOT ILLUMINATE ON GEAR PANEL. APPROACH TO HOSPITAL ABORTED AND AIRCRAFT RETURNED TO HANGAR. MAIN GEAR TESTED TO ENSURE DOWN AND LOCKED. TESTING REVEAL RIGHT MAIN GEAR WIRE HARNESS DOWN SENSOR INOPERATIVE. THE WIRE HARNESS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
